# SDR GTIA040631

- Difficulty date: June 26, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, 3 GREEN LANDNG GEAR, THEN AT 500 FEET RT MLG FLICKERED RED, THEN WENT STEADY RED ACCOMPANED BY LANDING GEAR WARNING HORN.  FOLLOWED QRH PULLED THEN STOWED EMERGENCY LANDING GEAR HANDLE AFTER GETTING 3 GREEN LIGHT, LANDING UNEVENTFUL.  LUBED OVER CENTER LINKS AND REMOVED AND REPLACED MLG BUNGEE CYLINDER, OPS AND LEAK CHECK GOOD ON GEAR SWING.  (M)
